Communicated by Barend Mons
The large-scale distribution of somatic mutations in cancer genomes†
Article first published online: 20 OCT 2011
© 2011 Wiley Periodicals, Inc.
Volume 33, Issue 1, pages 136–143, January 2012
How to Cite
Hodgkinson, A., Chen, Y. and Eyre-Walker, A. (2012), The large-scale distribution of somatic mutations in cancer genomes. Hum. Mutat., 33: 136–143. doi: 10.1002/humu.21616
- Issue published online: 14 DEC 2011
- Article first published online: 20 OCT 2011
- Accepted manuscript online: 23 SEP 2011 08:38AM EST
- Manuscript Accepted: 28 AUG 2011
- Manuscript Received: 13 JUN 2011
- BBSRC (to A.H.)
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!